# SDR RRXA000868

- Difficulty date: February 24, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE ACCESS PANEL NR 62 FWD MOST COMPTARTMENT, RT SIDE BOTTOM ANGLE OF FWD BULKHEAD, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED ANGLE & SHIMS FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-4, 51-1-21, 53-2-0 AND E.O. NR 99-236 WITH APPROVED 8110-3 DATED 2-17-00.
